# SDR SWI2024060700489

- Difficulty date: May 22, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,451 hours, 38,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 364-409 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LBL 9.00 BETWEEN FS 364.00 AND FS 409.00   (C-CHECK RO 6/6/2024)   COMPLIED WITH REO 601R-53-00-764 REV -- DATED 2019-10-11 AND REO 601R-53-00-766 REV -- DATED: 2019-10-17 FOR USE OF THE MCFARLANE SEAT TRACK. REMOVED AND REPLACED THE SEAT TRACK AT LBL 9.00 BETWEEN FS 364.00 AND FS 409.00. IN REFERENCE WITH THE CRJ-200 AMM 53-01-11.
